×

zbMATH — the first resource for mathematics

Boundary hemivariational inequality problems with doubly nonlinear operators. (English) Zbl 1293.49023
The authors study a class of boundary hemivariational inequality problems with doubly nonlinear mappings. By employing the discretization method and the theory of pseudomonotone mappings, they prove a result in connection with the existence of a solution for the hemivariational inequality problem under some suitable conditions. They also give a continuous dependence result of the solutions for the hemivariational inequality problem to the initial data.

MSC:
49J40 Variational inequalities
47J20 Variational and other types of inequalities involving nonlinear operators (general)
47H05 Monotone operators and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Grange, O; Mignot, F, Sur la résolution d’une équation et d’une inéquation paraboliques non linéaires, J. Funct. Anal., 11, 77-92, (1972) · Zbl 0251.35055
[2] Kenmochi, N; Pawlow, I, A class of nonlinear elliptic-parabolic equations with time-dependent constrains, Nonlinear Anal., 10, 1181-1202, (1986) · Zbl 0635.35043
[3] Benedetto, E; Showalter, RE, Implicit degenerate evolution equations and applications, SIAM J. Math. Anal., 12, 731-751, (1981) · Zbl 0477.47037
[4] Akagi, G, Doubly nonlinear evolution equations governed by time-dependent subdifferentials in reflexive Banach spaces, J. Differ. Equ., 231, 32-56, (2006) · Zbl 1115.34059
[5] Alt, HW; Luckhaus, S; Visintin, A, On nonstationary flow through porous media, Ann. Mat. Pura Appl., 136, 303-316, (1984) · Zbl 0552.76075
[6] Otto, F, \(L^1\)-contraction and uniqueness for unstationary saturated-unsaturate porous media flow, Adv. Math. Sci. Appl., 7, 537-553, (1997) · Zbl 0888.35085
[7] Kubo, M; Yamazaki, N, Elliptic-parabolic variational inequalities with time-dependent constraints,, Discrete Contin. Dyn. Syst., 19, 335-359, (2007) · Zbl 1152.35065
[8] Bermúdez, A; Durany, J; Saguez, C, An existence theorem for an implicit nonlinear evolution equation, Collect. Math. (Barcelona), 35, 19-34, (1984) · Zbl 0584.47060
[9] Xu, X.: Existence and convergence theorems for doubly nonlinear partial differential equations of elliptic-parabolic type. J. Math. Anal. Appl. 150, 205-223 (1990) · Zbl 0772.35038
[10] Maitre, E; Witomski, P, A pseudo-monotonicity adapted to doubly nonlinear elliptic-parabolic equations, Nonlinear Anal., 50, 223-250, (2002) · Zbl 1001.35091
[11] Lions, J.L.: Quelques methodes de resolution des problemes aux limites non lineaires. Dunod Gauthier-Villars, Pairs (1969) · Zbl 0189.40603
[12] Clarke, F.H.: Optimization and nonsmooth analysis. Wiley, New York (1983) · Zbl 0582.49001
[13] Ekland, I., Téman, R.: Convex analysis and variational problems. SIAM, Philadelphia (1999)
[14] Simon, J, Compact sets in the space \(L^p(0, T;B)\), Ann. Mat. Pura Appl., 146, 65-96, (1987) · Zbl 0629.46031
[15] Zeidler, E.: Nonlinear functional analysis and its application, vol. II A & B. Springer, Berlin (1990) · Zbl 0684.47029
[16] Grisvard, P.: Elliptic problems in nonsmooth domains. Monographs and studies in mathematics. Pitman, Boston (1985) · Zbl 0695.35060
[17] Carl, S, Existence of extremal solutions of boundary hemivariational inequlities, J. Differ. Equ., 171, 370-396, (2001) · Zbl 1180.35255
[18] Carl, S; Motreanu, D, Extremal solutions of quasilinear parabolic inclusions with generalized clarke’s gradient, J. Differ. Equ., 191, 206-233, (2003) · Zbl 1042.35092
[19] Motreanu, D; Panagiotopoulos, PD, On the eigenvalue problem for hemivariational inequalities: existence and multiplicity of solutions, J. Math. Anal. Appl., 197, 75-89, (1996) · Zbl 0864.49008
[20] Motreanu, D; Winkert, P, Variational-hemivariational inequalities with nonhomogeneous Neumann boundary condition, Matematiche (Catania), 65, 109-119, (2010) · Zbl 1218.35110
[21] Liu, Z.: Existence results for quasilinear parabolic hemivariational inequalities. J. Differ. Equ. 244, 1395-1409 (2008) · Zbl 1139.35006
[22] Liu, Z.: A class of evolution hemivariational inequalities. Nonlinear Anal. 36, 91-100 (1999)
[23] Liu, Z., Motreanu, D.: A class of variational-hemivariational inequalities of elliptic type. Nonlinearity 23, 1741-1752 (2010) · Zbl 1196.35111
[24] Liu, Z.: On boundary variational-hemivariational inequalities of elliptic type. Proc. R. Soc. Edinburgh Sect. A 140, 419-434 (2010) · Zbl 1190.49014
[25] Peng, Z., Liu, Z.: Evolution hemivariational inequality problems with doubly nonlinear operators. J. Global Optim. 51, 413-427 (2011) · Zbl 1254.90258
[26] Miettinen, M; Panagiotopoulous, PD, On parabolic hemivariational inequalities and applications, Nonlinear Anal., 35, 885-915, (1999) · Zbl 0923.35089
[27] Migórski, S; Ochal, A, Boundary hemivariational inequality of parabolic type, Nonlinear Anal., 57, 579-596, (2004) · Zbl 1050.35043
[28] Migórski, S, On existence of solutions for parabolic hemivariational inequalities, J. Comp. Appl. Math., 129, 77-87, (2001) · Zbl 0990.49009
[29] Migórski, S, Dynamic hemivariational inequality modeling viscoelastic contact problem with normal damped response and friction, Appl. Anal., 84, 669-699, (2005) · Zbl 1081.74036
[30] Migórski, S; Ochal, A, Quasi-static hemivariational inequality via vanishing acceleration approach, SIAM J. Math. Anal., 41, 1415-1435, (2009) · Zbl 1204.35123
[31] Migórski, S; Ochal, A; Sofonea, M, A dynamic frictional contact problem for piezoelectric materials, J. Math. Anal. Appl., 361, 161-176, (2010) · Zbl 1192.74278
[32] Migórski, S; Ochal, A, Existence of solutions for second order evolution inclusions with application to mechanical contact problems, Optimization, 55, 101-120, (2006) · Zbl 1104.34045
[33] Migórski, S, Evolution hemivariational inequality for a class of dynamic viscoelastic nonmonotone frictional contact problems, Comput. Math. Appl., 52, 677-698, (2006) · Zbl 1121.74047
[34] Naniewicz, Z., Panagiotopoulos, P.D.: Mathematical theorey of hemivariational inequalities and applications. Marcel Dekker, New York (1995) · Zbl 0968.49008
[35] Panagiotopoulos, P.D.: Hemivariational inequalities: applications in mechanics and engineering. Springer, Berlin (1993) · Zbl 0826.73002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.